# SDR R61A2024121700588

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 41,712 hours, 31,763 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730115
- Part serial: 13133H6154
- Condition: Cracked
- Location: Zone 200
- Part time: 27,143 hours, 20,201 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA WINDSCREEN SHATTERED IN FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R&R CAPTAIN'S WINDSHIELD.
